Toward a Model Theory for Transseries

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350418
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 8:08:47 AM
Last modification on : Thursday, November 7, 2019 - 1:30:50 AM

Links full text

Identifiers

Collections

Citation

Matthias Aschenbrenner, Lou van den Dries, Joris van der Hoeven. Toward a Model Theory for Transseries. Notre Dame Journal of Formal Logic, University of Notre Dame, 2013, 54 (3-4), pp.279-310. ⟨10.1215/00294527-2143898⟩. ⟨hal-02350418⟩

Share

Metrics

Record views

6